Pacific Journal of Mathematics

Principal homogeneous spaces and Galois extensions.

Andy R. Magid

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 501-513.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911617

Mathematical Reviews number (MathSciNet)
MR0382245

Zentralblatt MATH identifier
0301.13002

Subjects
Primary: 13B05: Galois theory

Citation

Magid, Andy R. Principal homogeneous spaces and Galois extensions. Pacific J. Math. 53 (1974), no. 2, 501--513. https://projecteuclid.org/euclid.pjm/1102911617


Export citation

References

  • [1] S. Chase, D. Harrison, and A. Rosenberg, Galois theory and cohomology of com- mutative rings, Memoirs Amer. Math. Soc, 52, 2nd printing with corrections, 1968.
  • [2] A. Magid, The separable closure of some commutative rings, Trans. Amer. Math. Soc, 170 (1972), 109-124.
  • [3] A. Magid, Pierce*s representation and separable algebras, Illinois J. Math.,15 (1971), 114-121.
  • [4] A. Magid, The Separable Galois Theory of CommutativeRings, Marcel Dekker, Inc., New York, 1974.
  • [5] R. Pierce, Modules over commutative regular rings, Memoirs Amer. Math. Soc, no 70, (1967).
  • [6] J. P. Serre, Cohomologie Galoisienne, Lecture Notes in Math, 5, Springer-Verlag, New York, 1965.
  • [7] O. Villamayor, Separable algebras and Galois extensions, Osaka J. Math., 4 (1967), 161-171.
  • [8] O. Villamayor and D. Zelinsky, Galois theory with infinitelymanyidempotents, Nagoya Math. J., 35 (1969), 83-98.